Titre: Some commutation properties in the free algebra
Auteur(s): AlMoajil Abd Allah H
Date de publication: 1975
Référence bibliographique: Some commutation properties in the free algebra Abdullah H AlmoajilThe Arabian journal for science and engineering المجلة العربية للعلوم والهندسة Univeristy of Petroleum and MineralsVol 1 no 1 (November 1975) p p 4348AlMoajil Abd Allah H
Résumé: افرض أن عبارة F عبارة عن نصف مجموعة حرة معرفة على فئة محدودة من المولدات أو فئة محدودة أو فئة لا نهائية من المولدات قابلة للعد وافرض أن A هي جبر كل الدوال ذات القيم المركبة المعرفة على F بواسطة الجمع المتعلق بالنقط أو الضرب الالتفافي في هذا البحث نبرهن على أنه إذا كانت f g A حيث f كثيرة حدود متجانسة فإنه توجد كثيرة حدود متجانسة وfg gf فإنه توجد كثيرة حدود متجانسة h A وعدد صحيح موجب n وأرقام مركبة a b b بحيث أن ahn and g _(i0) b h ومن هذه النتيجة نبرهن أيضا أنه إذا كانت f g A و fn ggfn فإن fggf أيضا إذا كان fngu فإن f ag حيث a عدد مركب معين يحقق العلاقة an 1
Let F be the free semi group on a finite or count ably infinite set of generators and let A be the algebra of all complex valued functions on F with point wise addition and convolution multiplication It is shown that if f g A f is a homogeneous polynomial and fg gf; then there is a homogeneous polynomial h A a positive integer n and complex numbers a b b such that f ahn and g _(i0) b h From this it is shown that if f g A and fn ggfn then fggf also if fngu then f ag for some complex number a with an 1
URI/URL: http://172.16.0.14/Dspace/handle/123456789/2600
Collection(s) :English Articles

Fichier(s) constituant ce document :

Fichier Description TailleFormat
U05m01specialanotherspeciala07.pdf3.71 MBAdobe PDFVoir/Ouvrir
Number of visits :193
Number of Downloads :86
Login To Add Comment or Review

Tous les documents dans DSpace sont protégés par copyright, avec tous droits réservés.